MathSciNet Relay Station
MathSciNet bibliographic data
MR1030987 (91e:57016) 57M25 (57N10)
Hatcher, A.; Oertel, U. Boundary slopes for Montesinos knots. Topology 28 (1989), no. 4, 453–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement